Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 391839, 9 pages
http://dx.doi.org/10.1155/2009/391839
Research Article

A New Iterative Method for Common Fixed Points of a Finite Family of Nonexpansive Mappings

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai, 50200, Thailand

Received 16 December 2008; Accepted 9 April 2009

Academic Editor: Jie Xiao

Copyright © 2009 Suwicha Imnang and Suthep Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Suwicha Imnang and Suthep Suantai, “A New Iterative Method for Common Fixed Points of a Finite Family of Nonexpansive Mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 391839, 9 pages, 2009. https://doi.org/10.1155/2009/391839.